Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 99, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 24, 2023, 7:50 PM CDT for Walworth County, Wisconsin. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2023, 7:50 PM CDT (00:50 UTC)
- Expired
- Aug 24, 2023, 8:20 PM CDT
- In force
- 30 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Walworth County, WI
The radar
The Milwaukee radar (KMKX), 42 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 7:58 PM CDT | TSTM WND DMG | 1 N Darien, WI | Delayed report of tree damage. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 24, 5:06 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.8 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2764 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 1810 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -67 m²/s²
- 0-3 km storm-relative helicity
- -65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
956
WUUS53 KMKX 250050
SVRMKX
WIC127-250145-
/O.NEW.KMKX.SV.W.0099.230825T0050Z-230825T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
750 PM CDT Thu Aug 24 2023
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Southern Walworth County in southeastern Wisconsin...
* Until 845 PM CDT.
* At 750 PM CDT, a severe thunderstorm was located over Delavan,
moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Elkhorn, Delavan, Lake Geneva, Williams Bay, Genoa City, Walworth,
Fontana-On-Geneva Lake, Darien, Pell Lake, Como, Powers Lake, and
Delavan Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4263 8877 4273 8871 4254 8830 4250 8831
4250 8861
TIME...MOT...LOC 0050Z 307DEG 29KT 4264 8866
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CMILLER3 follow-up statements
838
WWUS53 KMKX 250104
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
804 PM CDT Thu Aug 24 2023
WIC127-250145-
/O.CON.KMKX.SV.W.0099.000000T0000Z-230825T0145Z/
Walworth WI-
804 PM CDT Thu Aug 24 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHERN WALWORTH COUNTY...
At 803 PM CDT, a severe thunderstorm was located over Williams Bay,
moving southeast at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Elkhorn, Delavan, Lake Geneva, Williams Bay, Genoa City, Walworth,
Fontana-On-Geneva Lake, Darien, Pell Lake, Como, and Delavan Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4262 8876 4268 8860 4265 8854 4256 8835
4250 8834 4250 8861
TIME...MOT...LOC 0103Z 307DEG 29KT 4257 8854
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CMILLER391
WWUS53 KMKX 250112
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
812 PM CDT Thu Aug 24 2023
WIC127-250145-
/O.CON.KMKX.SV.W.0099.000000T0000Z-230825T0145Z/
Walworth WI-
812 PM CDT Thu Aug 24 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHWESTERN WALWORTH COUNTY...
At 812 PM CDT, a severe thunderstorm was located near Lake Geneva,
moving southeast at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Lake Geneva, Williams Bay, Walworth, Fontana-On-Geneva Lake, Como,
and Delavan Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4259 8868 4262 8857 4262 8851 4254 8839
4250 8834 4250 8861
TIME...MOT...LOC 0112Z 307DEG 29KT 4253 8846
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CMILLER259
WWUS53 KMKX 250120
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
820 PM CDT Thu Aug 24 2023
WIC127-250129-
/O.CAN.KMKX.SV.W.0099.000000T0000Z-230825T0145Z/
Walworth WI-
820 PM CDT Thu Aug 24 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WALWORTH COUNTY
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern Wisconsin.
LAT...LON 4259 8868 4262 8857 4262 8851 4254 8839
4250 8834 4250 8861
TIME...MOT...LOC 0117Z 307DEG 29KT 4249 8839
$$
CMILLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 7:03 PM CDT, 47 minutes earlier.
Area forecast discussion, Aug 24, 7:03 PM CDT, 47 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
703 PM CDT Thu Aug 24 2023
.UPDATE...
(Issued 703 PM CDT Thu Aug 24 2023)
The severe weather threat is starting to wane at this point, as
the frontal boundary progresses southward and peak heating has
passed. Still will have a threat for wind and hail with any
organized thunderstorms over the next one to two hours, but
coverage will be increasingly limited.
The Excessive Heat Warning has also been allowed to expire, though
a few locations across the southwest may flirt with at least
Advisory conditions for another hour or two.
Finally, fog is an increasing concern heading into tonight, with
only limited dry air advection, and fresh rainfall in some
locations. In addition to radiation fog for inland areas, may also
see some fog come in off the lake near Lake Michigan.
Boxell
&&
.SHORT TERM...
(Issued 352 PM CDT Thu Aug 24 2023)
Tonight through Friday night:
Lake breeze/weak surface front has worked its way through
Sheboygan, Ozaukee, and Milwaukee Counties, prompting a
cancellation of the Excessive Heat Warning in Milwaukee County.
Although a brief wobble of this boundary cannot be ruled out,
anticipating heat index values below 100 across the area. Boundary
is slowly progressing southwestward into Racine, but southwesterly
flow is preventing the frontal passage until later this evening,
leading to continued dangerous heat index values. Dangerous heat
remains across the area into this evening.
A few storms are developing in northern portions of the CWA this
evening as the cap breaks along the surface front and lake breeze.
In general, forcing is weak and convection is expected to be
short lived. Still, a couple gustier storms and small hail cannot
be ruled out. Frontal boundary will progress southwestward
through the region through the overnight hours tonight. Expect low
temperatures in the upper 60s.
Dewpoints are expected to remain in the 60s overnight tonight,
with winds decreasing into the late overnight hours. Patchy fog is
therefore possible in southwestern Wisconsin.
A weak warm front will lift into the area Friday morning,
lingering into the afternoon before cold air advection takes
precedence overnight. Slight chances for showers and thunderstorms
are expected throughout the day Friday into Friday evening before
the front clears the region. Expect high temperatures in the lower
to middle 80s, with lows in the lower 60s.
MH
&&
.LONG TERM...
(Issued 352 PM CDT Thu Aug 24 2023)
Saturday through Thursday:
Temperatures will be cooler than in previous days moving into the
weekend, with high pressure bringing drier conditions.
On Monday, temperatures will warm slightly with an oncoming trough
and low pressure system. Monday evening transitioning into
Tuesday morning will see the passage of a cold front, with
associated chances of rain on Monday evening.
For the remainder of the forecast period, high pressure will move
in behind the retreating low pressure system. Wednesday
temperatures will remain cooler, and increase moving into
Thursday.
Gertonson
&&
.AVIATION...
(Issued 352 PM CDT Thu Aug 24 2023)
A few showers and storms are developing as a weak cold front
drapes southward across central Wisconsin and the lake breeze
pushes inland. Generally VFR conditions, with local MVFR
conditions in areas of showers and thunderstorms and near the
lakeshore. Frontal passage this evening into tonight will lower
ceilings to IFR overnight. Patchy fog is also possible overnight,
especially in southwestern Wisconsin where humidity values remain
higher and winds decrease during the overnight hours.
Friday, expect ceilings to slowly rise into MVFR conditions by
midday and into VFR during the afternoon. A few showers and
thunderstorms are possible along a weak warm front during the
afternoon and evening, although coverage looks to remain
scattered to isolated.
Generally light northerly winds are expected throughout the time
frame.
MH
&&
.MARINE...
(Issued 352 PM CDT Thu Aug 24 2023)
Low pressure will sink southeastward away from the lake this
evening, with breezy, northerly winds increasing this evening into
tonight. Areas of dense fog this evening across southern portions
of the lake will become patchy as winds increase overnight. In
addition, a few showers and thunderstorms are expected into this
evening. High pressure will then bring lighter winds on Friday,
with northerly winds picking back up Friday night into Saturday as
high pressure builds over Ontario. A few thunderstorms are
possible Friday afternoon into Friday night.
MH
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Excessive Heat Warning...WIZ056-WIZ057-WIZ058-WIZ059-WIZ062-
WIZ063-WIZ064-WIZ065-WIZ067-WIZ068-WIZ069-WIZ070-WIZ071-
WIZ072 until 7 PM Thursday.
Heat Advisory...WIZ046-WIZ047-WIZ051 until 7 PM Thursday.
LM...Dense Fog Advisory...LMZ643-LMZ644-LMZ645-LMZ669-LMZ671-LMZ673-
LMZ870-LMZ872-LMZ874 until 9 PM Thursday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Aug 24, 2:15 PM CDT, 5 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 215 PM CDT Thu Aug 24 2023 WIZ046-047-051-052-056>060-062>072-251915- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 215 PM CDT Thu Aug 24 2023 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Dangerously hot and humid conditions are expected across southern Wisconsin again today, with max heat indices of 110 to 115 degrees across much of the area. An isolated thunderstorm or two cannot be ruled out this evening in far southeastern Wisconsin. .DAYS TWO THROUGH SEVEN...Friday through Thursday There is a slight chance for thunderstorms Friday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-251915- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 215 PM CDT Thu Aug 24 2023 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Areas of dense fog are expected into this evening. A Dense Fog Advisory has been issued and is in effect through 5 PM CDT. Patchy fog is expected again tonight, so an extension to this advisory is possible. An isolated thunderstorm or two cannot be ruled out this evening. .DAYS TWO THROUGH SEVEN...Friday through Thursday There is a slight chance for thunderstorms Friday evening. Breezy northeast winds and building waves may reach Small Craft Advisory levels on Saturday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-251915- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 215 PM CDT Thu Aug 24 2023 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Patchy fog will be possible across the lake today into tonight. Areas of dense fog are expected into this evening. A Dense Fog Advisory is in effect through 5 PM CDT in portions of southern Lake Michigan. Patchy fog may remain into the overnight hours, with an extension to this advisory possible. There is a slight chance for thunderstorms this evening across southern portions of the lake. .DAYS TWO THROUGH SEVEN...Friday through Thursday There will be a small chance for storms again Friday afternoon and evening. www.weather.gov/mkx
In the hours before
Special weather statement, Aug 24, 7:11 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
711 PM CDT Thu Aug 24 2023
WIZ069-070-250045-
Walworth WI-Rock WI-
711 PM CDT Thu Aug 24 2023
...Strong thunderstorms will impact portions of Walworth and
northeastern Rock Counties through 745 PM CDT...
At 711 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Milton to near Elkhorn. Movement was
southeast at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Whitewater, Elkhorn, Delavan, Lake Geneva, Milton, Williams Bay,
Fontana-On-Geneva Lake, Darien, Como, Pell Lake, Powers Lake, Bohners
Lake, Lake Koshkonong, Burlington, Richmond, Springfield, La Grange,
Abells Corners, Tibbets, and Allens Grove.
This includes the following highways...
U.S. Highway 12 between mile markers 320 and 335.
Wisconsin Highway 26 between mile markers 8 and 13.
Interstate 43 between mile markers 12 and 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central and southeastern Wisconsin.
&&
LAT...LON 4256 8876 4285 8900 4284 8880 4281 8853
4265 8830 4254 8831
TIME...MOT...LOC 0011Z 314DEG 27KT 4272 8892 4270 8857
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CMILLERLocal storm report, Aug 24, 7:15 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
715 PM CDT Thu Aug 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM Tstm Wnd Dmg Jefferson 43.00N 88.81W
08/24/2023 Jefferson WI Law Enforcement
Multiple trees down across town. Time est
from radar.
&&Local storm report, Aug 24, 7:16 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
716 PM CDT Thu Aug 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM Tstm Wnd Dmg Fort Atkinson 42.93N 88.84W
08/24/2023 Jefferson WI Law Enforcement
Multiple trees down across town. Time est
from radar.
&&Local storm report, Aug 24, 7:31 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
731 PM CDT Thu Aug 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM Tstm Wnd Dmg Racine 42.73N 87.78W
08/24/2023 Racine WI Law Enforcement
Multiple trees and limbs down across town.
Some on wires. Time est from radar.
&&Local storm report, Aug 24, 7:35 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
735 PM CDT Thu Aug 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM Tstm Wnd Dmg 1 E Whitewater 42.83N 88.71W
08/24/2023 Walworth WI Public
Approximately 1-ft diameter branch fell on
sidewalk. Diameter estimated from photo.
Time estimated from radar.
&&
BHSSpecial weather statement, Aug 24, 7:43 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
743 PM CDT Thu Aug 24 2023
WIZ069-070-250115-
Walworth WI-Rock WI-
743 PM CDT Thu Aug 24 2023
...A strong thunderstorm will impact portions of southwestern
Walworth and east central Rock Counties through 815 PM CDT...
At 743 PM CDT, Doppler radar was tracking a strong thunderstorm near
Darien, or near Delavan, moving southeast at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Elkhorn, Delavan, Williams Bay, Walworth, Fontana-On-Geneva Lake,
Darien, Richmond, Abells Corners, Tibbets, Delavan Lake, and Millard.
This includes the following highways...
U.S. Highway 12 between mile markers 320 and 323.
Interstate 43 between mile markers 14 and 31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central and southeastern Wisconsin.
&&
LAT...LON 4267 8883 4276 8877 4272 8845 4250 8862
TIME...MOT...LOC 0043Z 295DEG 23KT 4268 8872
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CMILLERThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 7:11 PM CDT | Special Weather Statement | MKX | Walworth | 34 min |
| Aug 24, 7:20 PM CDT | Special Marine Warning | MKX | 25 min | |
| Aug 24, 7:43 PM CDT | Special Weather Statement | MKX | Walworth | 32 min |
| Aug 25, 3:01 PM CDT | Small Craft Advisory | MKX | 40 hr | |
| Aug 25, 3:04 PM CDT | Beach Hazards Statement | MKX | Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan | 40 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.